# SDR CA081014006

- Difficulty date: October 6, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Piper PA-44-180
- Engine: Lyc LO360A1H6
- System (JASC): 7160 · Engine Air Intake System
- Part: Grommet
- Part number: 434179
- Condition: Missing
- Location: Air Box
- Part time: 379 hours
- Component: Air Box, Piper
- Component part number: 86245041
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING A DEFECT RECTIFICATION ON THE CARB AIR DOOR ON THE RT ENGINE IT WAS DISCOVERED THAT THE LT ENGINE CARB AIR DOOR LOWER SHAFT SUPPORT BUSHING PN, 453-991 AND GROMMETT WERE MISSING.
